Vytorin Cholesterol Count, Muscle Degeneration, Lipostat, Fish Oils, Vascular Problems
When the doctor discovers that I had a cholesterol count of 9.2 in 2006, I started to use all the different statins prescribed by the doctor. I used Lipitor in 2007, Lipostat in 2008, and Vytorin in 2009. In February 2010 I started to get pains in my left ... more »
When the doctor discovers that I had a cholesterol count of 9.2 in 2006, I started to use all the different statins prescribed by the doctor. I used Lipitor in 2007, Lipostat in 2008, and Vytorin in 2009. In February 2010 I started to get pains in my left foot which I broke in 2003. I thought arthritis was setting in, because of my ag...e. About two weeks later my right foot started to pain. Eventually my arms started to pain. I could not walk anymore, or pick up a cup of tee. We bought a wheelchair and with the most excruciating pain I still carry on taking care of the children. On the 25th April with my birthday my husband took me to a holiday resort where I discover that I forgot my tablets. I thought that a few days would not make a difference. After a few days without the tablets, I found that the pain subside ever so slightly. I decided to leave the tablets to see what happens. A lady at the church told me that she had a heart attack after taking statins, and now also suffers with diabetes. After 2 months of not taking the statins I am out of the wheel chair. I can use my arms again and most of the pain in my feet is gone. Now I only take Fish oils, Vitamin C that carries the cholesterol cell through the veins and will never ever take statins again. I was surely on my way to death!! The doctors were supposed to warn the patient about side effects, which they did not. All my muscles were under attack and I found out that it cause tissue disease, muscle degeneration, vascular problems, diabetes. It's not worth the excruciating pain. Herewith I just want to warn all those that are using statins!!!